# SDR USAA2012022200010

- Difficulty date: January 30, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CRACK ON EMERGENCY EXIT DOOR NR 843 AFT FRAME SEGMENT BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED AFT FRAME SEGMENT IAW EO 5210Y228.
